Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering with heavy hair fall, normal thyroid function test. Should I continue thyrox?

Hi Sir, i am experiencing heavy hairfall for the past one month. I am taking Glycomet 500slr and thyrox 25 for the past 3 months. i checked my thyroid function test on 02-july-2012. the result is normal/ T3-1.36 NG/ML, T4-7.65 MCG/DL, ,TSH-2.12 uIU/ML Please suggest if i need to continue with Thyrox 25 . whether i need to go for any other tests?Also i am taking Becousule mutivitamin tablet.
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you should consult a trichologist for complete evaluation.You can use minoxidil 5% topical solution for your hair regrowth which is an FDA approved drug for this purpose. But you should take thyrox even if your thyroid functions are normal if you have been diagnosed with hypothyroidism . .

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.

Dr. Shruti
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor